# SDR SIMA20120401004

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 23,786 hours, 21,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 12522
- Part serial: 12522
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 4 BATTERY CHARGER ASSEMBLY DUE A CHANGE, DUE TO FAULTY LEFT OVERWING EXTERIOR EMERGENCY LIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY CHARGER ASSY IAW EMB 140 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
